# SDR 97ZZZM412

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854CA
- Make and model: Beech 1900D
- Aircraft serial: UE60
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cable
- Part number: 1013800553
- Condition: Broken
- Location: Co-Pilots Seat
- Part time: 7,383 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS SEAT ADJUSTMENT CABLE BROKEN.
